zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global existence and uniqueness of solutions for fuzzy differential equations under dissipative-type conditions. (English) Zbl 1165.34303
Summary: Using the properties of a differential and integral calculus for fuzzy set valued mappings and completeness of metric space of fuzzy numbers, the global existence, uniqueness and the continuous dependence of a solution on a fuzzy differential equation are derived under the dissipative-type conditions. We also present the global existence and uniqueness of solutions for a fuzzy differential equation on a closed convex subset of fuzzy number space.

34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
26E50Fuzzy real analysis
Full Text: DOI
[1] A. Kandel, W.J. Byatt, Fuzzy differential equations, in: Proc. Int. Conf. Cybern. and Society, Tokyo, Nov. 1978, pp. 1213--1216
[2] Kaleva, O.: Fuzzy diffrential equations, Fuzzy sets and systems 24, 301-319 (1987) · Zbl 0646.34019 · doi:10.1016/0165-0114(87)90029-7
[3] Nieto, J. J.: The Cauchy problem for fuzzy differential equations, Fuzzy sets and systems 102, 259-262 (1999) · Zbl 0929.34005 · doi:10.1016/S0165-0114(97)00094-8
[4] Kaleva, O.: The Cauchy problem for fuzzy differential equations, Fuzzy sets and systems 35, 389-396 (1990) · Zbl 0696.34005 · doi:10.1016/0165-0114(90)90010-4
[5] Wu, C. X.; Song, S. J.: Existence theorem to the Cauchy problem of fuzzy diffrential equations under compactness-type conditions, Inform. sci. 108, 123-134 (1998) · Zbl 0931.34041 · doi:10.1016/S0020-0255(97)10064-0
[6] Wu, C. X.; Song, S. J.; Qi, Z. Y.: Existence and uniqueness for a solution on the closed subset to the Cauchy problem of fuzzy diffrential equations, J. Harbin inst. Tech. 2, 1-7 (1997)
[7] Wu, C. X.; Song, S. J.; Lee, E. S.: Approximate solutions and existence and uniqueness theorem to the Cauchy problem of fuzzy diffrential equations, J. math. Anal. appl. 202, 629-644 (1996) · Zbl 0861.34040 · doi:10.1006/jmaa.1996.0338
[8] Song, S. J.; Wu, C.; Xue, X. P.: Existence and uniqueness theorem to the Cauchy problem of fuzzy diffrential equations under dissipative conditions, Comput. math. Appl. 51, 1483-1492 (2006) · Zbl 1157.34002 · doi:10.1016/j.camwa.2005.12.001
[9] Park, J. Y.; Han, H. K.: Fuzzy differential equations, Fuzzy sets and systems 110, 69-77 (2000) · Zbl 0946.34055 · doi:10.1016/S0165-0114(98)00150-X
[10] Song, S. J.; Guo, L.; Feng, C. B.: Global existence of solution to fuzzy diffrential equations, Fuzzy sets and systems 115, 371-376 (2000) · Zbl 0963.34056 · doi:10.1016/S0165-0114(99)00046-9
[11] Ding, Z. H.; Ma, M.; Kandel, A.: Existence of the solutions of fuzzy differential equations with parameters, Inform. sci. 99, 205-217 (1997) · Zbl 0914.34057 · doi:10.1016/S0020-0255(96)00279-4
[12] Seikkala, S.: On the initial value problem, Fuzzy sets and systems 24, 319-330 (1987) · Zbl 0643.34005 · doi:10.1016/0165-0114(87)90030-3
[13] Aumann, R. J.: Integrals of set-valued fuctions, J. math. Anal. appl. 12, 1-12 (1965) · Zbl 0163.06301 · doi:10.1016/0022-247X(65)90049-1
[14] Dubois, D.; Prade, H.: Towards fuzzy differential calculus: part 1, integration of fuzzy mappings, Fuzzy sets and systems 8, 1-17 (1982) · Zbl 0493.28002 · doi:10.1016/0165-0114(82)90025-2
[15] Radstrom, H.: An embedding theorem for spaces on convex set, Proc. amer. Math. soc. 3, 165-169 (1952) · Zbl 0046.33304 · doi:10.2307/2032477
[16] Diamond, P.; Kloeden, P.: Characterization of compact subsets of fuzzy sets, Fuzzy sets and systems 29, 341-348 (1989) · Zbl 0661.54011 · doi:10.1016/0165-0114(89)90045-6
[17] Puri, M. L.; Ralescu, D. A.: Fuzzy random variables, J. math. Anal. appl. 114, 409-422 (1986) · Zbl 0592.60004 · doi:10.1016/0022-247X(86)90093-4
[18] Puri, M. L.; Ralescu, D. A.: Differentials of fuzzy functions, J. math. Anal. appl. 91, 552-558 (1983) · Zbl 0528.54009 · doi:10.1016/0022-247X(83)90169-5
[19] Ma, M.: On embedding problems of fuzzy number space: part 5, Fuzzy sets and systems 55, 313-318 (1993) · Zbl 0798.46058 · doi:10.1016/0165-0114(93)90258-J
[20] Dugundji, J.: An extension of tietzes theorem, Pacific J. Math. 1, 353-367 (1951) · Zbl 0043.38105
[21] Lakshmikantham; Leela, S.: Nonlinear diffrential equations in abstract spaces, (1981) · Zbl 0456.34002